# SDR SWAA2019010728226

- Difficulty date: January 3, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36339
- Aircraft time: 38,343 hours, 18,807 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543140
- Part serial: 07099H2257
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW SHIELD PANEL ARCED AND OUTER PANE CRACKED.  R&R R1 WINDOW PER AMM.
